Journal of Applied Econometrics

Cover image for Journal of Applied Econometrics

July/August 2005

Volume 20, Issue 5

Pages 579–698

  1. Research Articles

    1. Top of page
    2. Research Articles
    3. Replication Sections
    4. Software Reviews
    1. Nonlinearity in the Fed's monetary policy rule (pages 621–639)

      Dong Heon Kim, Professor Denise R. Osborn and Marianne Sensier

      Article first published online: 31 MAR 2005 | DOI: 10.1002/jae.792

    2. You have free access to this content
  2. Replication Sections

    1. Top of page
    2. Research Articles
    3. Replication Sections
    4. Software Reviews
  3. Software Reviews

    1. Top of page
    2. Research Articles
    3. Replication Sections
    4. Software Reviews
    1. A guided tour of TSMod 4.03 (pages 691–698)

      Professor Ana-Maria Fuertes, Marwan Izzeldin and Anthony Murphy

      Article first published online: 27 JUL 2005 | DOI: 10.1002/jae.825

SEARCH

SEARCH BY CITATION